Asymptotic properties of maximum likelihood estimator for some discrete distributions generated by Cauchy stable law
Davood Farbod () and
Karen V. Gasparian
Statistica, 2008, vol. 68, issue 3, 321-326
Abstract:
In large-scale biomolecular sysrems there are frequency distribuions with properties like Stable Laws. It is of interest to construct such frequency distributions. In the present article we consider Cauchy stable law. The large-sample distribution of the Maximum Likelihood Estimator (M.L.E.) of the scale parameter for some discrete distributions generated by Cauchy stable law are investigated. The existence, strong consistency, asymptotic normality and asymptotic efficiency of that is established.
Date: 2008
References: View complete reference list from CitEc
Citations: View citations in EconPapers (1)
There are no downloads for this item, see the EconPapers FAQ for hints about obtaining it.
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:bot:rivsta:v:68:y:2008:i:3:p:321-326
Access Statistics for this article
Statistica is currently edited by Department of Statistics, University of Bologna
More articles in Statistica from Department of Statistics, University of Bologna Contact information at EDIRC.
Bibliographic data for series maintained by Giovanna Galatà ().